# SDR AALA201507309002

- Difficulty date: July 29, 2015
- Submitted: July 30, 2015
- Operation: Air carrier
- Aircraft: N534UW
- Make and model: Airbus A321-231
- Aircraft serial: 3989
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31517317
- Part serial: A9584
- Condition: Defective
- Location: L4 Door
- Part time: 48,364 hours, 17,692 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AFT PASSENGER & CREW DOOR L4, EMERGENCY ESCAPE SLIDE COVER, LOWER CONNECTION POINTS WILL NOT LATCH SECURELY.  SUSPECT SLIDE INTERFERENCE.  INSTALLED NEW LEFT AFT PASSENGER & CREW DOOR L4 SLIDE ASSEMBLY IAW ROUTINE JOB CARD 26C83252008.  CLOSE LEFT AFT PASSENGER & CREW DOOR 832.
